# SDR SWAA2022041283131

- Difficulty date: March 12, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BELLY FAIRING HOLES ON AFT POSITION OF ACCESS PANEL 193D AT LOWER FUSELAGE 2022-131658 / [01] TOOL USED: HOT BONDER P/N HCS9200B S/N 16122983 DUE DATE 16-JAN-23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B; SN: 16122983; D/D: 16/JAN/23.;[03] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 16122983 DUE DATE: 16/JAN/23.;[04] REPAIRED ACCESS PANEL 193D AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-8 SEE INDIVIDUAL SIGNOFFS BELOW;[05] ENTRY BY ERROR CORRECTIVE ACTIONS 4. THE CORRECT CORRECTIVE ACTIONS IS:  REPAIRED ACCESS PANEL 193D AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-8 SEE INDIVIDUAL SIGNOFFS BELOW. TOOL USED CALIPER PN:500-464 ; SN:15331926 DUE DATE 28/SEP/22.;[06] ENTRY BY ERROR CORRECTIVE ACTIONS 5. THE CORRECT CORRECTIVE ACTIONS IS:  REPAIRED ACCESS PANEL 193D AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-8 SEE INDIVIDUAL SIGNOFFS BELOW. TOOL USED CALIPER PN:500-464 ; SN:15331926 DUE DATE 28/SEP/22 MULTIMETER P/N: FLUKE 87 ; S/N: 43050123 ; DUE DATE: 03-FEB-23.;[07] JOB TASK COMPLETED.
